# SDR CA100907006

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,783 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Part number: 2057000120
- Condition: Missing
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, DISCOVERED EXCESSIVE FORE AND AFT PLAY IN RT WING, PN 22-5708-00-00WIP.  MX RECORD REVIEW INDICATED THAT THE RT WING WAS REPLACED ON 4/25/09.  REMOVED WING TO INSPECT.  DISCOVERED SPAR, MAIN BOLT, BUSHING, PN 20-5700-01-20 WAS NOT INSTALLED WITH NEW WING.  ACFT FLEW FROM 4/25/09 TO 6/11/10 FOR A TOTAL OF 308.4 FLIGHT HRS WITH SPAR, MAIN BOLT, BUSHING MISSING AND IS CONSIDERED TO BE A FLIGHT SAFETY CRITICAL ISSUE.  REVIEW OF MM INSTALLATION PROCEDURES DID NOT INCLUDED ADDITIONAL INSTRUCTION FOR INSTALLING THE SPAR, MAIN BOLT, BUSHING WHEN INSTALLING A NEW WING.  SUSPECT THAT MM INSTRUCTIONS FOR REMOVAL AND REPLACEMENT OF THE WING WERE WRITTEN FOR REMOVAL AND REPLACEMENT OF AN EXISTING WING ONLY.  RECOMMENDED THAT THE SPECIAL INSTRUCTIONS FOR INSTALLING A BUSHING FOR THE SPAR, MAIN BOLT WITH A NEW WING BE INCLUDED IN THE MM.
